# SDR SWAA2022071222205

- Difficulty date: June 23, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 19,972 hours, 9,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION BS500D TO BS500I RBL23 WL156 / FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.;[03] REMOVED FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE BS500A TO BS500I RBL23 WL156 IAW SRM 51-40-02-0G-0;[04] FABRICATED FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE FROM BS 500A TO BS 500I RBL 23 WL 156; MADE FROM BAC1496-444#7075T62; LOT#1490548-1 WITH A SPLICE AT BS 500D+12 IAW SRM 53-00-53-2R-5 REPAIR 5;[05] FABRICATED 2 (EACH) TAPERED FILLERS FROM 0.040' THICK 7075-T6 CLAD AND SPLICE SIDEPLATE; MADE FROM BAC1496-444#7075T62; LOT#1490548-1 IAW SRM 53-00-53-2R-5 REPAIR 5 AND 22-153-01871-WIP1;[06] APPLIED A CHEMICAL CONVERSION COATING TO ALL REPAIR PARTS IAW SRM 51-20-01; OK TO PRIME;[07] APPLIED PRIMER TO ALL REPAIR PARTS IAW SOPM 20-41-02;[08] VERIFIED CORRECTIVE ACTION 4-7. OK TO PRIME;[09] OK TO INSTALL;[10] OK TO INSTALL.;[11] INSTALLED FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE BS 500A TO BS 500I RBL 23 WL 156 WITH SPLICE PLATE AT BS 500D + 12 IAW SRM 53-00-53-2R-5 REPAIR 5; SRM 51-40-02-0G-0 AND 22-153-01871-WIP1;[12] RII VERIFIED CORRECTIVE ACTION ITEM 11.;[13] THE DAMAGE WAS REPAIRED PER 737-800 SRM 53-00-53-2R-5 (REPAIR 5) AND EA 22-153-018
